# SDR SWAA2014101532967

- Difficulty date: October 5, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 36,345 hours, 21,191 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: BAC1503
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE L ANGLE ON FWD SIDE OF SHELF SUPPORT CRACKED.  R & R L ANGLE IAW SRM.
